# SDR 95ZZZW650

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AM
- Make and model: Beech 1900C
- Aircraft serial: UC143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 1,515 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, RIGHT OUTBOARD FLAP, P/N 35165050259, HAS A 1 INCH CRACK 9.75 INCH FROM INBOARD EDGE ON TRAILING EDGE OF UPPER SKIN.  STOP DRILLED AND INSTALLED DOUBLER.
